MAUDE Adverse Event Report: HOLLISTER, INC ENDOTRACHEAL TUBE ATTACHMENT DEVICE; DEVICE, FIXATION, TRACHEAL TUBE

HOLLISTER, INC ENDOTRACHEAL TUBE ATTACHMENT DEVICE; DEVICE, FIXATION, TRACHEAL TUBE
Model Number 9799
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Aspiration/Inhalation (1725)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the small plastic tab which secures the tube broke off and fell into the patient's mouth.Sku unknown, lot # 5g032.The event was described as: registered nurse (rn) reportedly noticed that it was "deep in the mouth" and was "unable to be retrieved".It was reported that the medical doctor used a laryngoscope to "visualize the plastic piece but was unable to remove it with a yankauer and forceps due to secretions, angle, and positioning of the piece".It was reported that "further attempts were made by the medical doctor with bronchoscope via nasal passageway which was said to be not successful in visualizing plastic piece".Ct (computed tomography) scans reportedly did not reveal any radiopaque foreign bodies.
 
Additional Manufacturer Narrative
The device is not available for evaluation.Lot number provided and records were found to be complete and accurate.Root cause was unable to be determined.This appears to be an isolated event.Hollister will continue to monitor this type of issue in our post-market surveillance system.

Brand Name
ENDOTRACHEAL TUBE ATTACHMENT DEVICE
Common Device Name
DEVICE, FIXATION, TRACHEAL TUBE
Manufacturer (Section D)
HOLLISTER, INC
2000 hollister drive
libertyville IL 60048
Manufacturer (Section G)
HOLLISTER, INC.
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
karen deering
2000 hollister drive
libertyville 60048
MDR Report Key23801911
Report Number1119193-2025-00046
Device Sequence Number7686525
Product Code CBH
UDI-Device Identifier00610075095766
UDI-Public(01)00610075095766(17)300701(30)12(10)5G032
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9799
Device Catalogue Number9799
Device Lot Number5G032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown